# SDR ASAA2021022534205

- Difficulty date: February 25, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,081 hours, 14,635 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW4623
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 53,926 hours, 16,084 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAXI OUT #2 ENGINE N1 ACCELERATED VERY SLOWLY COMPARED TO #1 ENGINE WITH MATCHED THRUST LEVERS, #1 WOULD BE ACCELERATING THROUGH = 40% WHILE #2 WAS STILL ACCELERATING THROUGH = 25% N1. MIG-2C 40-0034163 OPEN SEE LP 60149275. GROUNDED - YES. C/W ACTR TEST REF B737-800 AMM 71-00-00-700-807-F00 ON BOTH ENGINES, TEST PASSES WITH NO FAULTS. C/W EEC BITE, REF AMM 73-00 TASK 801 ON BOTH ENGINES, BITE PASSES WITH NO FAULTS. RAN BOTH ENGINES FOUND #1 ENG ACCELERATION FAST AND DE-ACCELERATION EXTREMELY SLOW, TOOK OVER 1 MINUTE TO DE-ACCELERATE TO IDLE. DISCONNECTED PS3 LINE AT EEC ON #1 ENG, BACK BLEW PS3 LINE WITH NITROGEN. RMVD & RPLCD #1 ENG EEC, OPS/LK CK GOOD. OPS NORMAL. #2 ENG STILL SLOW TO CLIMB RPM. REF AMM 73-21-60 RMVD AND RPLCD HMU AND FUEL PUMP REF T/C N8473000, N8473001, AMM 73-11-01, LK CK GOOD. ACTR TEST PASSED NORMAL. FAILED ACCELERATION CK REF AMM 71-00-00 TEST 8 #1 ENG WITHIN PARAMETERS, #2 ENG TAKES 11 SECS TO REACH MPA. #2 ENG SLOW TO ACCELERATE FROM 20% N1 TO 40% N1, ACCELERATES NORMAL AFTER 40% N1.
